Content Details
Last updated on:
29 Nov 2018 | 11:46 AM (IST)
Want to know more?
Read Our Editorial Policy

Zenmol 500 mg Syrup


Overview

Uses of Zenmol Syrup

Zenmol 500 mg Syrup is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

Zenmol Syrup side effects

Common
No common side effects seen

How to use Zenmol Syrup

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Zenmol 500 mg Syrup is to be taken with food.

How Zenmol Syrup works

Zenmol 500 mg Syrup is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Zenmol Syrup related warnings

Alcohol
CAUTION
Taking Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Zenmol 500 mg Syrup is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Zenmol 500 mg Syrup is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Zenmol 500 mg Syrup does not usually affect your ability to drive.
Kidney
Zenmol 500 mg Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Zenmol 500 mg Syrup may be needed. Please consult your doctor.
However, Zenmol 500 mg Syrup contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Zenmol 500 mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Zenmol 500 mg Syrup may be needed. Please consult your doctor.
However, the use of Zenmol 500 mg Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Zenmol 500 mg Syrup
Kelvin 500mg Syrup
Leben Laboratories Pvt Ltd
₹0.51/ml of Syrup
70% costlier
Dispar 500mg Syrup
Rekvina Laboratories Ltd
₹0.33/ml of Syrup
8% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Zenmol 500 mg Syrup and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Zenmol 500 mg Syrup using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Zenmol 500 mg Syrup as it may cause liver damage.

Interaction with Drugs

Taking Zenmol with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Metromide, Vomitrac
MINOR

Patient Concerns

Questions Related to Zenmol

arrow
I am feeling pain and sound in my knee joint at the time of sitting on floor. I have suffered by Chikungunya fever about 7 months back. I am a patient of sugar from last 10 years and taking Glimestar M1. Can you please suggest some medicine to resolve my problem.
Dr. Akshat Goel
Bone & Joint Specialist
Cap Altraday once or twice daily for pain reliefGet a Digital x-ray done of both knees AP-view in standing position and share it
Very severe pain in legs. From upper thighs upto knees. I took one Combiflame yesterday morning and one yesterday evening with oil massage but relief for just short period Its so un bearable again I feel like crying. No fever as yet.today took one Voveron sr100 at 4.30 am but No respite.I am really worried pls advice
Dr. Akshat Goel
Bone & Joint Specialist
Do Hot Fomentation and apply Dynapar QPS spray and take Tab Myospas-D thrice daily and Tab Flotrip-forte thrice daily and Cap Nurokind-Gold twice daily for 5 days.Avoid forward bending and Avoid lifting heavy weightIn extreme pain take one tablet of NAXDOM-500 for immediate pain relief
arrow
Do you have any questions related to Zenmol 500 mg Syrup?

FAQs

Q. Can I take Zenmol with vitamin B complex?

Yes, Zenmol can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Zenmol helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.

Q. Is Zenmol use associated with Helicobacter pylori infection?

No, Zenmol use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Zenmol as compared to other pain killers.

Q. Can I take Zenmol if I have hepatitis?

Zenmol is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Zenmol is metabolized in the liver, so, consult your doctor before taking Zenmol if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.

Q. Can anyone be allergic to Zenmol?

Yes, there have been reports of hypersensitivity and allergic reaction with the use of Zenmol. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Zenmol if you have such symptoms and immediately consult your doctor.

Q. What are the serious side effects of taking excess Zenmol?

Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Zenmol. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.

Q. Can I take Zenmol with warfarin?

Zenmol is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Zenmol can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.

Q. Can vitamin D be taken safely with Zenmol?

Yes, vitamin D can be taken with Zenmol. Patients with osteoarthritis who are on vitamin D and calcium may need to take Zenmol for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.

Q. How beneficial is to use Zenmol with diclofenac?

Zenmol and Diclofenac might be given together in case of fever and pain. Zenmol has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.

Q. What happens if you take an overdose of Zenmol?

Overdose of Zenmol can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.

Q. Can I take Zenmol with amoxicillin?

Zenmol and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Zenmol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Can I take Zenmol with Azithromycin?

Zenmol and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Zenmol is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.

Q. Does Zenmol affect the liver?

Use of Zenmol for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Zenmol from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.

Q. Does Zenmol have side effects?

Zenmol is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Zenmol.

Q. Does Zenmol treat sore-throat, flu or cold?

Zenmol does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.

Q. Is it safe to take Zenmol with Tramadol?

Yes, Zenmol can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.

Q. Can a patient with high blood pressure take Zenmol?

Occasional use of Zenmol is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Zenmol belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.

Q. Is Zenmol safe to use?

Zenmol is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.

Q. Can I take Zenmol with homeopathic medicine?

Ask your doctor before taking Zenmol with homeopathic medicine as there is no information available on this.

Q. How long does Zenmol takes to work?

Zenmol takes around 30-45 min to start working and show its effects.

Q. What is the recommended dose of Zenmol?

In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.

Q. Can the use of Zenmol make me feel sleepy?

No, Zenmol does not cause sleepiness.

Q. How much Zenmol can you take in a day?

In adults, the total dose of Zenmol should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.

Q. When will I feel better after taking Zenmol?

Zenmol begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Related Lab Tests
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
504, Iscon Elegance, Nr. shapath 5, S.G. Road, Ahmedabad-380015.
One of the following licensed pharmacy from the nearest location will deliver Zenmol 500mg Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine: SAF, NRC, RMR, EAN, KCI, VOP, DPP, JSL, PEN, DFP, USF, SPV, ENP, HNF, GBB, VUR, JVN, AXM, NEW, SBN, ALP, HNP, DCS, RDR, SGA, QLF, ALY, DGN, NRP, GNC, ROF, RAC, BJR, JGA, GNH, NPH, RSS, TSS, TRP, GTF, AHH, MMC, DLP, CRN, PSF, BSL, RTN, BSN, MDO, NTB, PWN, VDH, HBV, SNH, JHC, 9MM, GBC, SIP, HPP, PSE, NTS, MIL, GMA, HLT, CPK, ATL, CMD, JJE, RPM, WHR, BBS, PHP, HNT, ASP, SYN, JBT, FDM, TNH, DRA, YBF, HPC, EEC, TSC, AVC, BSG, DLY, TPS, SHD, AAR, HVS, BBN, GFL, ADT, BGS, OWT, AAY, SPF, GLD, VTR, NTL, PIC, ITF, FTP, SDS, JLS, CLT, GHC, MLC, NAS, KIS, MIP, MOM, NTN, SYC, SLN, HOP, MDN, DZY, MTD, PNT, RPI, WDE, FIP, VEM, MDI, GIE, CTP, THR, SPD, SCP, PTO, NFP, HIP, SPR, VTH, MKE, SSS, BBT, MAX, PLL, STA, NRS, APS, RPA, SAH, VSL, HAT, ADC, JLI, NNP, SIO, BDI, BLS, ZNT, RTL, CSE, EVP, NCE, SVH, MPC, KHP, STO, NNH, OMV, IMC, BES, SCH, JJD, RDH, SDE, ADM, KMC, AYU, BLE, NSM, JIV, TOM, HHH, PRN, RSA, ANP, LAG, PAP, ARD, SMS, BNT, MAG, GPL, RHL, GVP, SNB, UMP, MDH, SWA, APT, BHC, SDM, BAP, VAF, PHC, NVY, OWP, 1MH, MGL, QTM, MTM, BJP, NXT, DSH, VHP, NPS, KAL, HMS, RHW, SSR, KHH, EMB, RGI, BHM, RKN, SWP, MJT, AMH, GHP, PPR, ZVO, AAA, BHS, SBC, ATP, NBG, PVP, NAI, PMA, MAP, RJP, DAO, RRP, DHR, EPR, SHG, VNS, WPL, THP, SBI, RGR, AGT, IDB, SOF, GEO, NGW, CAE, PME, AND, BFV, HGI, GHR, SPS, LBO, BHP, SLS, OIP, AMR, DIL, KHD, HMP, IAD, NEO, XPR, ADE, IPP, PRE, FRS, ERS, CNE, CMC, SGH, ELS, ZVP, LTL, ALC, CHP, WHP, RWL, ABP, BTH, KIM, HWS, ABL, PHN, GBL, BHA, SSI, ANT, ZEL, WAD, PRT, KHS, SRG, CZT, AGP, SBL, ORH, SGC, MKT, XMX, DYL, EPS, PCA, MNS, FGH, KRR, USM, SBA, NXG, LCC, IPL, RUS, SHC, GRP, SHN, VHS, 4IT, DHP, SNL, BRC, KHC, RWP, WMW, ESY, SYS, LIP, BMR, OWI, IAH, KNH, BAS, KOS, EWH, HSM, BDN, ISI, NLP, DAD, PTI, WHL, PRL, STS, RKS, NLC, HEX, RPP, HZF, HTV, MAM, RYL, BTM, NVL, BIO, 2ML, CCM, VJS, TYN, LHP, NDP, HSP, MDX, VMH, FRM, BMJ, SLC, LHA, MRS, MSD, DPL, DAT, HSS, UHP, SGN, MBP, ADF, RGH, CBE, RBT, WSH, SMN, OBS, YAG, GTC, PRC, ATH, RVC, H2H, MLT, PLT, AVL, MBN, BLP, RPC, SVA, AVW, KFL, RHS, GGL, OHM, SVS, BNC, HTS, PNQ, MMF, UVD, SNG, AYN, HCP, HNA, AVB, OLT, OWN, EQN, NSF, NSL, TPN, GPT, LMS, FNF, AFT, KLC, O4O, UPA, ENV, PTP, WSI, SRS, HLP, AHP, AMM, DVH, KBC, VHC, GPP, GDA, VSC, DYG, AGC
MRP
18
60 ml in 1 bottle
ADD TO CART
Best Price ₹14.4
20% OFF
Use Coupon HEALTH1020 during checkout